Items where Author is "Aistleitner, C."
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.
Aistleitner, C. and Berkes, István and Seip, K. and Weber, M. (2015) Convergence of series of dilated functions and spectral norms of GCD matrices. Acta Arithmetica, 168 (3). pp. 221-246. ISSN 0065-1036 (print), 1730-6264 (online)
Aistleitner, C. and Berkes, István and Seip, K. (2015) GCD sums from Poisson integrals and systems of dilated functions. JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, 17 (6). pp. 1517-1546. ISSN 1435-9855